×

Found 33 Documents (Results 1–33)

100
MathJax

On normalized differentials on families of curves of infinite genus. (English) Zbl 1231.35204

Braverman, Maxim (ed.) et al., Spectral theory and geometric analysis. International conference in honor of Mikhail Shubin’s 65th birthday, Northeastern University, Boston, MA, USA, July 29–August 2, 2009. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4948-4/pbk). Contemporary Mathematics 535, 109-140 (2011).
PDF BibTeX XML Cite
Full Text: arXiv

Multi-component nonlinear Schrödinger equation on symmetric spaces with constant boundary conditions. I. (English) Zbl 1382.37074

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 11th international conference on geometry, integrability and quantization, Sts. Constantine and Elena (near Varna), Bulgaria, June 5–10, 2009. Sofia: Bulgarian Academy of Sciences (ISBN 978-954-323-714-2/pbk). Geometry, Integrability and Quantization, 42-67 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Darboux transformation for the NLS equation. (English) Zbl 1218.45005

Ma, Wen-Xiu (ed.) et al., Nonlinear and modern mathematical physics. Proceedings of the 1st international workshop held in Beijing, China, July 15–21, 2009. Melville, NY: American Institute of Physics (ISBN 978-0-7354-0755-8/pbk). AIP Conference Proceedings 1212, 254-263 (2010).
MSC:  45E10 35Q55 34L05
PDF BibTeX XML Cite

Nonlinear waves in integrable and nonintegrable systems. (English) Zbl 1234.35006

Mathematical Modeling and Computation 16. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM) (ISBN 978-0-898717-05-1/pbk; 978-0-89871-968-0/ebook). xxvi, 430 p. (2010).
PDF BibTeX XML Cite
Full Text: DOI

Algebraic and analytic aspects of soliton type equations. (English) Zbl 1026.37059

Bona, Jerry (ed.) et al., The legacy of the inverse scattering transform in applied mathematics. Proceedings of an AMS-IMS-SIAM joint summer research conference, South Hadley, MA, USA, June 17-21, 2001. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 301, 35-68 (2002).
PDF BibTeX XML Cite
Full Text: arXiv

Hamiltonian structures, master symmetries and Miura maps of integrable nonlinear evolution equations. (English) Zbl 0747.35025

Nonlinear world, Proc. 4th Int. Workshop Nonlinear Turbul. Proc. Phys., Kiev/Ukr. 1989, Vol. 1, 84-105 (1990).
PDF BibTeX XML Cite

Application of inverse scattering method to singular solutions of nonlinear equations. II. (English. Russian original) Zbl 0586.35075

Theor. Math. Phys. 54, 12-22 (1983); translation from Teor. Mat. Fiz. 54, No. 1, 23-37 (1983).
PDF BibTeX XML Cite
Full Text: DOI

“Isomonodromic” solutions of the sine-Gordon equation and the time asymptotics of its rapidly decreasing solutions. (English. Russian original) Zbl 0588.35076

Sov. Math., Dokl. 26, 244-247 (1982); translation from Dokl. Akad. Nauk SSSR 265, 1302-1306 (1982).
Reviewer: N.D.Kazarinoff
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

all top 3

Software